# SDR SIMA20170601003

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 41,144 hours, 36,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FWD EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED MID CABIN FWD EMERGENCY LIGHT ASSY IAW AMM 33-50-15. OPS CHECKED GOOD.
